# SDR AALA20130831003

- Difficulty date: August 31, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N354AA
- Make and model: Boeing 767323
- Aircraft serial: 24035
- Aircraft time: 105,449 hours, 17,247 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIVET HEADS PROTRUDING AT STATION 1324 & STRINGER 37 LT.  REMOVED CORROSION & INSTALLED EXTERNAL DOUBLER REPAIR IAW SRM 53-00-01-2R-1.
